• Uddin, Izhar (Department of Mathematics, Jamia Millia Islamia) ;
  • Imdad, Mohammad (Department of Mathematics, Aligarh Muslim University)
  • Received : 2015.06.21
  • Accepted : 2016.02.12
  • Published : 2016.03.25


In this paper, we construct an iteration scheme involving a hybrid pair of nonexpansive mappings and utilize the same to prove some convergence theorems. In process, we remove a restricted condition (called end-point condition) in Sokhuma and Kaewkhao's results [Sokhuma and Kaewkhao, Fixed Point Theory Appl. 2010, Art. ID 618767, 9 pp.].


Banach spaces;Fixed point;Nonexpansive mapping


  1. E. Picard, Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives, J. Math. Pures et Appl.,6, (1890), 145-210.
  2. W.R. Mann,Mean value methods in iterations, Proc. Amer. Math. Soc., 4 (1953), 506-510.
  3. S. Ishikawa,Fixed points by a new iteration method, Proc. Amer. Math. Soc., 44 (1974), 147-150.
  4. B. E. Rhoades,Comments on two fixed point iteration methods, J. Math. Anal. Appl. 56 (1976), 741-750.
  5. S. B. Nadler Jr.,Multivalued contraction mappings, Pacific J Math. 30, (1969), 475-488.
  6. J. T. Markin,Continuous dependence of fixed point sets, Proc. Amer. Math. Soc., 38,(1973), 545-547.
  7. L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Academic Pub., Dordrecht, Netherlands, (1999).
  8. T. C. Lim,A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach spaces, Bull. Amer. Math. Soc. 80, (1974), 1123-1126.
  9. K.P.R. Sastry and G.V.R. Babu, Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point, Czechoslovak Math. J. 55, (2005), 817-826.
  10. B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54, (2007), 872-877.
  11. Y. Song and H. Wang, Convergence of iterative algorithms for multivalued mappings in Banach spaces, Nonlinear Anal. 70, (2009), 1547-1556.
  12. N. Shahzad and H. Zegeye, On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces, Nonlinear Anal. 71, (2009), 838-844.
  13. V. Berinde, Iterative Approximation of Fixed Points, Lecture Notes in Mathematics, 1912, Springer, Berlin, 2007.
  14. K. Sokhuma and A. Kaewkhao, Ishikawa iterative process for a pair of single-valued and multivalued nonexpansive mappings in Banach spaces, Fixed Point Theory Appl. Art. ID 618767 (2010).
  15. N. Akkasriworn, K. Sokhuma and K. Chuikamwong, Ishikawa iterative process for a pair of Suzuki generalized nonexpansive single valued and multivalued mappings in Banach spaces, Int. Journal of Math. Analysis, 6 (19), (2012), 923-932.
  16. Izhar Uddin, M. Imdad and Javid Ali, Convergence theorems for a hybrid pair of generalized nonexpansive mappings in Banach spaces, Bull. Malays. Math. Sci. Soc., 38, (2015), 695705
  17. K. Sokhuma, Convergence Theorems for a Pair of Asymptotically and Multi-Valued Nonexpansive Mapping in Banach Spaces Int. Journal of Math. Analysis, 7(19), (2013),927-936.
  18. K. Sokhuma, ${\Delta}$-Convergence theorems for a pair of single-valued and multivalued nonexpansive mappings in CAT(0) spaces, Journal of Mathematical Analysis, 4(2), (2013), 23-31.
  19. J. Schu,Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc., 43, (1991), 153-159.
  20. Y. Song and y. J. Cho,Some notes on Ishikawa iteration for multivalued mappings, Bull Korean Math Soc., 48(3), (2011), 575-584.
  21. S.H. Khan and H. Fukhar-ud-din,Weak and strong convergence of a scheme with errors for two nonexpansive mappings, Nonlinear Anal., 8, (2005), 1295-1301.
  22. H. Fukhar-ud-din and S.H. Khan, Convergence of iterates with errors of asymptotically quasi- nonexpansive mappings and applications, J. Math. Anal. Appl. 328, (2007), 821-829.
  23. H. F. Senter and W. G. Dotson, Approximatig fixed points of nonexpansive mappings, Proc. Am. Math. Soc. 44(2), (1974), 375-380.